# SDR GTIA040676

- Difficulty date: July 18, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE AT 29,000 FT WHEN POWER WAS REDUCED TO CRUISE.  ALL PARAMETERS NORMAL ENGINE STARTED TO VIBRATE RT ENGINE OIL PRESS WENT TO 0 SHUT DOWN RT ENGINE RT OIL TEMP WENT TO 166 DEGREES AFTER SHUTDOWN.  REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.  (M)
